# SDR USAA2011060900004

- Difficulty date: May 5, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EMERGENCY EXIT HATCH DOOR 834 HAS CRACK INDICATION ON FORWARD INNER FRAME SEGMENT BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED FORWARD INNER FRAME SEGMENT ANGLE AT EMERGENCY EXIT HATCH DOOR 834 IAW EO 5210Y228.
